Laplace Variational Iteration Method for Modified Fractional Derivatives with Non-singular Kernel

Document Type : Research Paper


1 Universidad Autónoma de la Ciudad de México, Prolongación San Isidro 151, Col. San Lorenzo Tezonco, Del. Iztapalapa, C.P. 09790 México D.F., México

2 Departamento de Ingeniería Electrónica, CONACyT-Tecnológico Nacional de México/CENIDET, Interior Internado Palmira S/N, Col. Palmira, C.P. 62490, Cuernavaca Morelos, México


A universal approach by Laplace transform to the variational iteration method for fractional derivatives with the nonsingular kernel is presented; in particular, the Caputo-Fabrizio fractional derivative and the Atangana-Baleanu fractional derivative with the non-singular kernel is considered. The analysis elaborated for both non-singular kernel derivatives is shown the necessity of considering the modified Caputo-Fabrizio fractional derivative and the analogous modifications for the Atangana-Baleanu fractional derivative with non-singular Mittag-Leffler kernel in order to satisfy the initial conditions for some fractional differential equations.


[1] A. Kilbas, H.M. Srivastava, J.J. Trujillo. Theory and Applications of Fractional Differential Equations, Elsevier Science, Amsterdam 2006.
[2] R. Hilfer. Applications of Fractional Calculus in Physics, World Scientific Publishing, River Edge, NJ, 2000.
[3] B.J. West, M. Bologna, P. Grigolini. Physics of Fractal Operators, Springer, New York, 2003.
[4] K.B. Oldham, J. Spanier. The Fractional Calculus, Academic Press, New York, 1974.
[5] I. Podlubny. Fractional Differential Equations, Academic Press, New York, 1999.
[6] D. Baleanu, K. Diethelm, E. Scalas, J.J. Trujillo. Fractional calculus models and numerical methods, Series on Complexity, Nonlinearity, and Chaos, World Scientific, 2012.
[7] G-C. Wu, D. Baleanu. Variational iteration method for fractional calculus - A universal approach by Laplace transform, Advances in Difference Equations, 2013(1), (2013), 1-18.
[8] T.A. Biala, Y.O. Afolabi, O.O. Asim. Laplace variational iteration method for integro-differential equations of fractional order, International Journal of Pure and Applied Mathematics, 95(3), (2014), 413-426.
[9] M. Inokuti, M. Sekine, T. Mura. General use of the Lagrange multiplier in nonlinear mathematical physics, In Variational Methods in the Mechanics of Solids, Pregman Press, New York, (1978), 156-162.
[10] J.H. He. Approximate analytical solution for seepage flow with fractional derivatives in porous media, Computer Methods in Applied Mechanics and Engineering, 167(1-2), (1998), 57-68.
[11] J.H. He. Variational iteration method - A kind of non-linear analytical technique: some examples, International Journal of Non-Linear Mechanics, 34(4), (1999), 699-708.-
[12] J.H. He. An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics B, 22(21), (2008), 3487-3578.
[13] S. Abbasbandy. A new application of He's variational iteration method for quadratic Riccati differential equation by using Adomian's polynomials, Journal of Computational and Applied Mathematics, 207(1), (2007), 59-63.
[14] M.A. Noor, S.T. Mohyud-Din. Variational iteration technique for solving higher order boundary value problems, Applied Mathematics and Computation, 189(2), (2007), 1929-1942.
[15] M.A. Noor, S.T. Mohyud-Din. Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 9(2), (2008), 141-156.
[16] E. Yusufoglu. The variational iteration method for studying the Klein-Gordon equation, Applied Mathematics Letters, 21(7), (2008), 669-674.
[17] A. Yildirim, T. Özis. Solutions of singular IVPs of Lane-Emden type by the variational iteration method, Nonlinear Analysis, Theory, Methods & Applications, 70(6), (2009), 2480-2484.
[18] G.C. Wu. New trends in variational iteration method, Fractional Calculus and Applied Analysis, 2(2), (2011), 59-75.
[19] G.C. Wu, K.T. Wu. Variational approach for fractional diffusion-wave equations on Cantor sets, Chinese Physics Letters, 29(6), (2012), 1-9.
[20] G.C. Wu. Variational iteration method for q-difference equations of second order, Journal of Applied Mathematics, 1, (2012), 1-5.
[21] T. Allahviranloo, S. Abbasbandy, H. Rouhparvar. The exact solutions of fuzzy wave-like equations with variable coefficients by a variational iteration method, Applied Soft Computing, 11(2), (2011), 2186-2192.
[22] H. Jafari, C.M. Khalique. Homotopy perturbation and variational iteration methods for solving fuzzy differential equations, Commun. Fract. Calc., 3(1), (2012), 38-48.
[23] H. Jafari, M. Saeidy, D. Baleanu. The variational iteration method for solving n-th order fuzzy differential equations, Central European Journal of Physics, 10(1), (2012), 76-85.
[24] M. Caputo, M. Fabrizio. A new definition of fractional derivative without singular kernel, Progress in Fractional Differentiation and Applications, 1(2), (2015), 1-13.
[25] J. Lozada, J.J. Nieto. Properties of a new fractional derivative without singular kernel, Progress in Fractional Differentiation and Applications, 1(2), (2015), 87-92.
[26] H. Yépez-Martínez, J.F. Gómez-Aguilar. A new modified definition of Caputo-Fabrizio fractional-order derivative and their applications to the multi-step homotopy analysis method (MHAM), Journal of Computational and Applied Mathematics, 346, (2019), 247-260.
[27] A. Atangana, D. Baleanu. New Fractional Derivatives with Nonlocal and Non-singular Kernel: Theory and Application to Heat Transfer Model, Thermal Science, 20(2), (2016), 763-769.
[28] X. Yu, Y. Zhang, H. Guang Sun, C. Zheng. Time fractional derivative model with Mittag-Leffler function kernel for describing anomalous diffusion: Analytical solution in bounded-domain and model comparison, Chaos, Solitons and Fractals, 115, (2018), 306- 312.
[29] M. Alquran, I. Jaradat. A novel scheme for solving Caputo time-fractional nonlinear equations: theory and application, Nonlinear Dynamics, 91(4), (2018), 2389-2395.
[30] H.M. Jaradat, I. Jaradat, M. Alquran, M.M.M. Jaradat, Z. Mustafa, K.M. Abohassan, R. Abdelkarim. Approximate solutions to the Generalized Time-Fractional Ito system, Italian Journal of Pure and Applied Mathematics, 37, (2017), 699-710.
[31] M. Alquran, H.M. Jaradat, M.I. Syam. Analytical solution of the time-fractional Phi-4 equation by using modified residual power series method, Nonlinear Dynamics, 90(4), (2017), 2525-2529.
[32] M. Alquran, K. Al-Khaled, S. Sivasundaram, H.M Jaradat. Mathematical and numerical study of existence of bifurcations of the generalized fractional Burgers-Huxley equation, Nonlinear Studies, 24(1), (2017), 235-244.
[33] I. Jaradat, M. Al-Dolat, K. Al-Zoubi, M. Alquran. Theory and applications of a more general form for fractional power series expansion, Chaos, Solitons and Fractals, 108, (2018), 107-110.
[34] M. Senol, M. Alquran, H. Daei Kasmaei. On the comparison of perturbation-iteration algorithm and residual power series method to solve fractional Zakharov-Kuznetsov equation, Results in Physics, 9, (2018), 321-327.
[35] I. Jaradat, M. Alquran, R. Abdel-Muhsen. An analytical framework of 2D diffusion, wave-like, telegraph, and Burgers' models with twofold Caputo derivatives ordering, Nonlinear Dynamics, 93(4), (2018), 1911-1922.
[36] I. Jaradata, M. Alquranb, K. Al-Khaled. An analytical study of physical models with inherited temporal and spatial memory, The European Physical Journal Plus, 133, (2018), 1-11.